MENU

You are here

Publications

Export 11 results:
Filters: Author is Laura Caravenna  [Clear All Filters]
2014
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
2011
Caravenna L. A proof of Sudakov theorem with strictly convex norms. Mathematische Zeitschrift 268 (2011) 371-407 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2967
2008
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051

Sign in